On the rate of convergence of the Szász-Mirakyan operator for functions of bounded variation

Research output: Contribution to journalArticlepeer-review

26 Scopus citations
Original languageEnglish
Pages (from-to)226-241
Number of pages16
JournalJournal of Approximation Theory
Volume40
Issue number3
DOIs
StatePublished - Mar 1984

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the rate of convergence of the Szász-Mirakyan operator for functions of bounded variation'. Together they form a unique fingerprint.

Cite this